# SDR MALA060433

- Difficulty date: June 16, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 18,806 hours, 20,747 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Faulty
- Location: Supplemental Ac
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE COMING FROM AROUND ROW 3.  GATE RETURNED IN BJI.  OUTSTATION MAINTENANCE CALLED AND FOUND SOURCE TO BE SUPPLEMENTAL AC INOP.  REPLACED THE DRIVE MOTOR, BELT AND SHROUD.
